Please use this identifier to cite or link to this item: http://repository.sspu.edu.ua/handle/123456789/1718
Title: Обґрунтування однозначності розв’язків рівнянь Максвелла для магнітного поля
Other Titles: Justification Uniqueness of Solutions of Maxwell's Equations for the Magnetic Field
Authors: Мороз, Іван Олексійович
Moroz, Ivan Oleksiiovych
Пєсоцька, Інеса Олександрівна
Piesotska, Inesa Oleksandrivna
Keywords: рівняння Максвелла
магнітне поле
конфігурації струмів
Maxwell's equations
magnetic field
current configuration
Issue Date: 2014
Publisher: РВВ КДПУ ім. В. Винниченка
Citation: Пєсоцька, І. О. Обґрунтування однозначності розв’язків рівнянь Максвелла для магнітного поля [Текст] / І. О. Пєсоцька, І. О. Мороз // Наукові записки. Серія : Проблеми методики фізико-математичної і технологічної освіти. – Кіровоград : РВВ КДПУ ім. В. Винниченка, 2014. – Вип. 5, Ч. 1. – С. 140–143.
Abstract: Методологія розв’язування рівнянь Максвелла для дослідження магнітного поля в курсі електродинаміки у підготовці вчителя фізики.
Methodology of ground of nicety of decisions of equalizations of Maxwell is examined for magnetic-field in a course an electrodynamics at preparation of teachers of physics.
URI: http://repository.sspu.sumy.ua/handle/123456789/1718
Appears in Collections:Статті



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.